# SDR DALA2024051005090

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10884
- Aircraft time: 7,755 hours, 1,838 cycles
- System (JASC): 2440 · External Power System
- Part: Power Port
- Condition: Fire
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5004, AFTER ARRIVAL AT GATE WITH JETWAY ATTACHED. EXTERNAL CORD HOOKED UP TO PANEL, AND A FIRE STARTED AT CORD/PANEL AREA. DEPLANING WAS IN PROCESS; THE CABIN BEGAN TO FILL WITH SMOKE TO THE POINT THAT EVACUATION VIA THE OVERWING SLIDES AND THE L2 AND R2 DOOR WERE NECESSARY. FIRE DEPARTMENT EXTINGUISHED FIRE. CORRECTIVE ACTION: NTSB IS INVESTIGATING, CURRENTLY NO AIRCRAFT SYSTEMS WERE FOUND AT FAULT. FAULT FOUND WITH THE GROUND POWER CABLE. (LP 0333541)
